Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

URTI,thick phelgm - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi there... i have a dry cough, brown/green phlegm, a sore throat and ears as well as i choke a little when i cough.... i have had a headache for a few hours..
Doctor :   ok
User :   i do not have a faimly doctor and i am wondering if there is anything i can do to avoid going to a clinic or hospital to feel better
User :   my phelgm is really thick making it hard to swollow.
Doctor :   how long have you been feeling like this
User :   my throat started to feel raw on sunday morning... but i just started getting the phlegm and cough within the last 24hrs...
Doctor :   ok
Doctor :   it might an Upper respiratory tract infection
User :   can i treat this myself??
Doctor :   you cannot
User :   on a scale of 1 to 10 how important is it for me to go to a doctor?
Doctor :   because you have to undergo physical examination
Doctor :   7
User :   what might happen if i let this go unchecked?

Doctor :   the severity of infection increases , you maybe land in a breathless state which considered as an emergency

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor